Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Frequent urination, headaches, nausea, burning during urination. Using cortisone for bronchitis. Treatment?

Hi, I have started weeing alot and my stomach wants to work all the time. Also been having headaches , nausea and burny wee on and off. What is wrong? I had bronchitis 2 weeks ago and had a strong antibiotic and cortisone for 5 days, finished both of these 2 weeks ago. Just wondering if they still affecting me or if its something different. Thanks
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi dear thanks for question,your having ,burning urination headache nausea and and your stomach is upset,you had history of bronchitis 2 week before for which you have taken antibiotic and steroids.Dear as for as your nausea and stomach upset is concerned it could be due to strong antibiotic you have taken along with steroids,which will definitely cause hyper acidity, leading to nausea , headache ,,and abdominal pain.As for as burning urination is concerned, it is due to urinary tract infection for which you have to under go for urine examination .For your stomach ,take a course of pentperazole for 3 weeks ,if it doesn't settle, go for endoscopy.for urinary tract infection ,take a course of antibiotic
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor